Quadratic stochastic operators on Banach lattices - Publication - MOST Wiedzy

Search

Quadratic stochastic operators on Banach lattices

Abstract

We study the convergence of iterates of quadratic stochastic operators that are mean monotonic. They are defined on the convex set of probability measures concentrated on a weakly compact order interval S = [0, f] of a fixed Banach lattice F. We study their regularity and identify the limits of trajectories either as the “infimum” or “supremum” of the support of initial distributions.

Citations

  • 3

    CrossRef

  • 2

    Web of Science

  • 3

    Scopus

Details

Category:
Articles
Type:
artykuł w czasopiśmie wyróżnionym w JCR
Published in:
POSITIVITY no. 22, edition 2, pages 477 - 492,
ISSN: 1385-1292
Language:
English
Publication year:
2018
Bibliographic description:
Badocha M., Bartoszek W.: Quadratic stochastic operators on Banach lattices// POSITIVITY. -Vol. 22, iss. 2 (2018), s.477-492
DOI:
Digital Object Identifier (open in new tab) 10.1007/s11117-017-0522-9
Verified by:
Gdańsk University of Technology

seen 40 times

Recommended for you

Meta Tags